# SDR MASA2021042300097

- Difficulty date: April 24, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 6,788 hours, 3,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLT ATT FLASHLIGHT INOP.  REPLACED BATTERY
